Show simple item record

contributor authorعلیرضا سهیلیen
contributor authorفضل الله سلیمانیen
contributor authorAli Reza Soheilifa
contributor authorFazlollah Soleymanifa
date accessioned2020-06-06T13:23:34Z
date available2020-06-06T13:23:34Z
date issued2016
identifier urihttp://libsearch.um.ac.ir:80/fum/handle/fum/3353006?show=full
description abstractWe present some iterative methods of different convergence orders for solving systems of nonlinear equations. Their computational complexities are studies.Then, we introduce the method of finite difference for solving stochastic differential equations of Itˆo-type. Subsequently, our multi-step iterative schemes are

employed in this procedure. Several experiments are finally taken into account to show that the presented approach and methods work well.
en
languageEnglish
titleIterative methods for nonlinear systems associated with finite difference approach in stochastic differential equationsen
typeJournal Paper
contenttypeExternal Fulltext
subject keywordsNonlinear systemsen
subject keywordsFinite difference methoden
subject keywordsOrderen
subject keywordsStochastic differential equationsen
journal titleNumerical Algorithmsfa
pages89-102
journal volume71
journal issue1
identifier linkhttps://profdoc.um.ac.ir/paper-abstract-1047364.html
identifier articleid1047364


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record